Getting quite worried

I have been getting tingling in my legs, feet and hands for some time and now it seems to go up into face, feels really strange. For the past week or so every time I yawn it feels like there is mega twitching going on under my right eye, which eases when I massage it.

It is not 100% of the time and seems worse at night.

I am also getting some breast pain and itching. I saw the doctor this week and he is referring me to breast clinic and I am having blood tests done for B12 and a couple of other things.

I am wondering if changing my thyroid meds in that I am trying various combinations of T3 and T4 could be causing this. When I mentioned tingling to endo last time, he didn't seem to think so.

When you type these symptoms into google you get the most scary things come up, which totally stresses me out.

Last edited by

5 Replies

  • Tingling, pins & needles & itching are all thyroid symptoms so I would think it's all part of the med changes. Hope you feel better soon

  • This is what I thought, that perhaps introducing T3 was having an effect., but endo said no it wouldn't cause anything like that.

    I was diagnosed as hypo about 7 years ago, but have never had the tingling etc before.

  • Do you cook in aluminium or non stick pans or use foil because the symptoms of aluminium poisoning can cause this sensation too

  • No I don't use aluminium pans.

  • Are you checking "neuropathy". I have just discussed this as it started a couple of years ago and spoke to a doctor that specializes in muscles. He said it is a definite hypothyroid symptom. It was mostly in feet and ankles but also my jaw was involved. I don't know my thyroid levels right now but they have been too low.

You may also like...